# SDR MALA975663

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2310
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: L1336
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CR
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FLT 3516 - WHILE IN FLIGHT, GEAR HANDLE LIGHT, TOP BULB INOP.  MAINTENANCE RELAMPED GEAR HANDLE.  OPS CHECK GOOD.  (M)
